domestic-supply.com        sarms.forsale
bannednutrition.com
Results 1 to 9 of 9

Thread: S-4 side effects

  1. #1

    S-4 side effects

    I'm getting the yellow tint using s4 and night vision has been reduced. When I cycle off does that tint go away? And does the night vision increase again?

  2. #2
    Yes night vision will come back and the yellow tint will be gone in a couple days

    Sent from my SM-G955U using Tapatalk

  3. #3
    The yellow tint I've read about but the reduced night vision I hadn't seen anywhere so it made me a little nervous

  4. #4
    You'll be fine, the sides are in no way permanent

    Sent from my SM-G955U using Tapatalk

  5. #5
    the sides are generally greatly over exaggerated bro... you will be just fine...




  6. #6
    Senior Member
    Join Date
    Mar 2017
    Location
    UK
    Posts
    1,240
    Quote Originally Posted by Imjustsam View Post
    The yellow tint I've read about but the reduced night vision I hadn't seen anywhere so it made me a little nervous
    Quite normal bro, I had exactly the same thing and so do many others. It wears off after the cycle ends.

  7. #7
    Same occurred for me. Went off S4 and everything was normal. Now I'm back on S4 and it's back. It's perfectly normal and part of the game. No worries at all.

  8. #8
    It just takes your eyes a little longer to adjust to changing light conditions....going from high light to low light conditions, and vice versa. Really not a big deal at all

  9. #9

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •